MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-01-0350
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Swelling/ Edema (4577); Aseptic loosening (4883)
Date of Event 05/11/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: (b)(6), 02-012-41-5050 - logic tibia traptray cem sz 5f/5t, (b)(6), 200-02-35 - three peg patella 35mm.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
As reported, the patient presented to the surgeon¿s office with a failed right total knee replacement refractory to conservative management.It was reported that the patient suffered from pain, swelling, and difficulty walking due to poly wear.Imaging was consistent with a failed right knee arthroplasty.The patient was indicated for surgery.Approximately 9 years post the initial right total knee replacement, the patient was revised.A thorough synovectomy was performed.The patella was dislocated and the knee was flexed.The femoral implant was removed with minimal bone loss.Attention was then turned to the tibia.The tibia was removed with minimal bone loss.All cement was removed from the tibia.The femoral and tibial canals were reamed.Prior to placing the final components, a femoral head allograft was opened and cut to fill the void of bone due to osteolysis on both the medial and lateral condyles of the femur.Cement restrictors were placed in the tibial and femoral canals.A tibial cone was impacted into the tibia and fit well.Canals were irrigated, suctioned, and dried.All implants were cemented into place using pressurized cement technique in the tibial and femoral canals.A polyethylene liner trial was inserted and the knee was brought out into full extension compressing all cement.Excess cement was removed.The cement was allowed to harden.The trial was removed and a constrained polyethylene was inserted.The locking mechanism was tested and was intact.The knee was taken through range of motion.The knee was stable through an arc of motion.The knee easily came out into full extension and flex to 130 degrees.Patellar tracking was excellent.At this point the patient was closed and transferred to the recovery room in stable condition.Additional information received from the facility states that the patient was revised due to periprosthetic osteolysis and femoral debonding/loosening of the internal prosthetic right knee joint.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were added/corrected: b1, d4, g1, h4, h6: clinical code, type of investigation, investigation findings.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Based on the reported information, it appears that the pain, swelling, difficulty walking, osteolysis and synovitis may be related to the reported loosening and wear.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC FEMORAL PS CEM RIGHT SZ 5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key23521708
Report Number1038671-2025-03315
Device Sequence Number9770016
Product Code JWH
UDI-Device Identifier10885862001269
UDI-Public10885862001269
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/09/2017
Device Catalogue Number02-010-01-0350
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/11/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR
Patient SexMale